# SDR QXEA200400842

- Difficulty date: December 1, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 16,445 hours, 23,606 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 16,445 hours, 23,606 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE SMOKE WARNING LIGHT CAME ON INTERMITTENTLY DURING CLIMB AND STAYED ON FOR APPROXIMATELY 5 MINUTES DURING CRUISE.  MAINTENANCE INSPECTED THE AIRCRAFT, AND DETECTORS, AND NOTED NO DEFECTS.  THE DETECTORS WERE CLEANED AS A PRECAUTIONARY MEASURE AND OPERATIONAL CHECKS WERE PERFORMED.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
